| Model Number |
H938739 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that two (02) exactamix 1000 ml eva (ethylene-vinyl acetate) tpn (total parenteral nutrition) bags leaked from one of its ports.This was observed during the adjustment of nutrition in the mixing center.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
E1: initial reporter first name: (b)(6).H11: the device was discarded; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information: h4, h6, h11.H4: the lot was manufactured between august 25-26, 2023.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.